Subjects -> MATHEMATICS (Total: 1013 journals)
    - APPLIED MATHEMATICS (92 journals)
    - GEOMETRY AND TOPOLOGY (23 journals)
    - MATHEMATICS (714 journals)
    - MATHEMATICS (GENERAL) (45 journals)
    - NUMERICAL ANALYSIS (26 journals)
    - PROBABILITIES AND MATH STATISTICS (113 journals)

APPLIED MATHEMATICS (92 journals)

Showing 1 - 82 of 82 Journals sorted alphabetically
Advances in Applied Mathematics     Full-text available via subscription   (Followers: 15)
Advances in Applied Mathematics and Mechanics     Full-text available via subscription   (Followers: 7)
Advances in Applied Mechanics     Full-text available via subscription   (Followers: 16)
AKCE International Journal of Graphs and Combinatorics     Open Access  
American Journal of Applied Mathematics and Statistics     Open Access   (Followers: 10)
American Journal of Applied Sciences     Open Access   (Followers: 22)
American Journal of Modeling and Optimization     Open Access   (Followers: 3)
Annals of Actuarial Science     Full-text available via subscription   (Followers: 2)
Applied Mathematical Modelling     Full-text available via subscription   (Followers: 23)
Applied Mathematics and Computation     Hybrid Journal   (Followers: 31)
Applied Mathematics and Mechanics     Hybrid Journal   (Followers: 4)
Applied Mathematics and Nonlinear Sciences     Open Access   (Followers: 1)
Applied Mathematics and Physics     Open Access   (Followers: 3)
Biometrical Letters     Open Access  
British Actuarial Journal     Full-text available via subscription   (Followers: 2)
Bulletin of Mathematical Sciences and Applications     Open Access  
Communication in Biomathematical Sciences     Open Access   (Followers: 2)
Communications in Applied and Industrial Mathematics     Open Access   (Followers: 1)
Communications on Applied Mathematics and Computation     Hybrid Journal   (Followers: 1)
Differential Geometry and its Applications     Full-text available via subscription   (Followers: 4)
Discrete and Continuous Models and Applied Computational Science     Open Access  
Discrete Applied Mathematics     Hybrid Journal   (Followers: 10)
Doğuş Üniversitesi Dergisi     Open Access  
e-Journal of Analysis and Applied Mathematics     Open Access  
Engineering Mathematics Letters     Open Access   (Followers: 1)
European Actuarial Journal     Hybrid Journal  
Foundations and Trends® in Optimization     Full-text available via subscription   (Followers: 3)
Frontiers in Applied Mathematics and Statistics     Open Access   (Followers: 1)
Fundamental Journal of Mathematics and Applications     Open Access  
International Journal of Advances in Applied Mathematics and Modeling     Open Access   (Followers: 1)
International Journal of Applied Mathematics and Statistics     Full-text available via subscription   (Followers: 3)
International Journal of Computer Mathematics : Computer Systems Theory     Hybrid Journal  
International Journal of Data Mining, Modelling and Management     Hybrid Journal   (Followers: 10)
International Journal of Engineering Mathematics     Open Access   (Followers: 7)
International Journal of Fuzzy Systems     Hybrid Journal  
International Journal of Swarm Intelligence     Hybrid Journal   (Followers: 2)
International Journal of Theoretical and Mathematical Physics     Open Access   (Followers: 13)
International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems     Hybrid Journal   (Followers: 3)
Journal of Advanced Mathematics and Applications     Full-text available via subscription   (Followers: 1)
Journal of Advances in Mathematics and Computer Science     Open Access  
Journal of Applied & Computational Mathematics     Open Access  
Journal of Applied Intelligent System     Open Access  
Journal of Applied Mathematics & Bioinformatics     Open Access   (Followers: 6)
Journal of Applied Mathematics and Physics     Open Access   (Followers: 9)
Journal of Computational Geometry     Open Access   (Followers: 3)
Journal of Innovative Applied Mathematics and Computational Sciences     Open Access   (Followers: 11)
Journal of Mathematical Sciences and Applications     Open Access   (Followers: 2)
Journal of Mathematics and Music: Mathematical and Computational Approaches to Music Theory, Analysis, Composition and Performance     Hybrid Journal   (Followers: 12)
Journal of Mathematics and Statistics Studies     Open Access  
Journal of Physical Mathematics     Open Access   (Followers: 2)
Journal of Symbolic Logic     Hybrid Journal   (Followers: 2)
Letters in Biomathematics     Open Access   (Followers: 1)
Mathematical and Computational Applications     Open Access   (Followers: 3)
Mathematical Models and Computer Simulations     Hybrid Journal   (Followers: 3)
Mathematics and Computers in Simulation     Hybrid Journal   (Followers: 3)
Modeling Earth Systems and Environment     Hybrid Journal   (Followers: 1)
Moscow University Computational Mathematics and Cybernetics     Hybrid Journal  
Multiscale Modeling and Simulation     Hybrid Journal   (Followers: 2)
Pacific Journal of Mathematics for Industry     Open Access  
Partial Differential Equations in Applied Mathematics     Open Access   (Followers: 2)
Ratio Mathematica     Open Access  
Results in Applied Mathematics     Open Access   (Followers: 1)
Scandinavian Actuarial Journal     Hybrid Journal   (Followers: 2)
SIAM Journal on Applied Dynamical Systems     Hybrid Journal   (Followers: 3)
SIAM Journal on Applied Mathematics     Hybrid Journal   (Followers: 11)
SIAM Journal on Computing     Hybrid Journal   (Followers: 11)
SIAM Journal on Control and Optimization     Hybrid Journal   (Followers: 18)
SIAM Journal on Discrete Mathematics     Hybrid Journal   (Followers: 8)
SIAM Journal on Financial Mathematics     Hybrid Journal   (Followers: 3)
SIAM Journal on Imaging Sciences     Hybrid Journal   (Followers: 7)
SIAM Journal on Mathematical Analysis     Hybrid Journal   (Followers: 4)
SIAM Journal on Matrix Analysis and Applications     Hybrid Journal   (Followers: 3)
SIAM Journal on Numerical Analysis     Hybrid Journal   (Followers: 7)
SIAM Journal on Optimization     Hybrid Journal   (Followers: 12)
SIAM Journal on Scientific Computing     Hybrid Journal   (Followers: 16)
SIAM Review     Hybrid Journal   (Followers: 9)
SIAM/ASA Journal on Uncertainty Quantification     Hybrid Journal   (Followers: 2)
Swarm Intelligence     Hybrid Journal   (Followers: 3)
Theory of Probability and its Applications     Hybrid Journal   (Followers: 2)
Uniform Distribution Theory     Open Access  
Universal Journal of Applied Mathematics     Open Access   (Followers: 1)
Universal Journal of Computational Mathematics     Open Access   (Followers: 3)
Similar Journals
Journal Cover
International Journal of Applied Mathematics and Statistics
Number of Followers: 3  
 
  Full-text available via subscription Subscription journal
ISSN (Print) 0973-1377
Published by CESER Publications Homepage  [11 journals]
  • Three-Dimensional Transformations and the Householder Transformation in
           Fibonacci and Lucas Three-Vectors

    • Free pre-print version: Loading...

      Authors: D.B. Başköy Akagündüz, H. Kuşak Samancı
      Pages: 1 - 22
      Abstract: In this study, local scaling, overall scaling, shearing, reflection, rotation, translation, and multiple transformations applications in three-dimensional space; by using the properties of Fibonacci and Lucas three-vectors, transformation matrices of Fibonacci and Lucas three-vectors have been obtained. Later, in a Fibonacci and Lucas three-vectors defined in this space, the Householder transform and the matrix corresponding to this transformation are given. By giving examples about each transformation, the figures were drawn in the Maple program.
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • An Analysis of Two-State Retrial Queueing Model with Feedback having
           Impatient Customers

    • Free pre-print version: Loading...

      Authors: Neelam Singla , Harwinder Kaur
      Pages: 23 - 38
      Abstract: Present paper considers a two dimensional retrial queueing model with feedback having impatient customers. If the server is idle on customer’s arrival it is served immediately else it may balk because of impatience. If the server is busy the customer joins the orbit and retries for service until it finds server idle or may renege from the orbit. After service the unsatistified customer may join the orbit as a feedback customer. The primary as well as secondary calls follow Poisson process. Service times follow Exponential distribution. The transient probabilities for exact number of arrivals and departures when the server is idle or busy are obtained. Some performance measures, numerical and graphical solutions are also computed
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • Some Properties and Applications of a Weighted Continuous Distribution

    • Free pre-print version: Loading...

      Authors: Brijesh P. Singh, Utpal Dhar Das
      Pages: 39 - 49
      Abstract: In this article we introduce a two-parameter continuous distribution which is generated from gamma distribution as well as exponential distribution using weight function. Its moments, hazard and mean residual life function have been obtained. Also order statistics and stochastic ordering are derived. Maximum likelihood estimation method has been employed to estimate the parameters. Some real data sets have been applied to access the performance of the distribution. Various goodness of fit criterion shows quite satisfactory presentation over others competitive distributions. Keywords:
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • A Hybrid Group Acceptance Sampling Plans for life tests based on the New
           Weighted Exponential Distribution

    • Free pre-print version: Loading...

      Authors: Anil Arepalli, B. Srinivasa Rao
      Pages: 50 - 59
      Abstract: A mixed sampling scheme based on shorter life is provided in this study where the element life is a new weighted exponential distribution. The minimal number of testers and the number of acceptance requirements for distinct customers are defined for a particular team size. The risk and time to complete the test and the performance function value is calculated for different quality levels. The minimum ratio is derived from the risk from the actual average service life to the target service life, and the specific risk is borne by the specific manufacturer. Examples of the outcomes are shown.
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
  • Some Families of Estimators for Estimating the Population Variance under
           Random Non-Response

    • Free pre-print version: Loading...

      Authors: Luigi Romano, Sudhansu S. Maiti, Rama Shanker
      Pages: 60 - 70
      Abstract: The present paper focuses on the estimation of finite population variance in the presence of random non-response. In this paper, we have proposed some families of factor-type estimators of population variance in simple random sampling using the information on an auxiliary variable under random non-response. We have considered two different realistic conditions of random non-response, namely, (i) random non-response on both study and auxiliary variables and (ii) random non-response on study variable only. The expressions for the biases and mean square errors have been derived up to the first order of approximation. The properties of the optimum estimators have also been discussed. The theoretical results have been illustrated through some real data sets and a simulation study.
      PubDate: 2022-01-27
      Issue No: Vol. 61, No. 2 (2022)
       
 
JournalTOCs
School of Mathematical and Computer Sciences
Heriot-Watt University
Edinburgh, EH14 4AS, UK
Email: journaltocs@hw.ac.uk
Tel: +00 44 (0)131 4513762
 


Your IP address: 18.204.56.185
 
Home (Search)
API
About JournalTOCs
News (blog, publications)
JournalTOCs on Twitter   JournalTOCs on Facebook

JournalTOCs © 2009-